Show simple item record

dc.contributor.authorElabbasy, Elmetwally M. ( )
dc.contributor.authorHassan, Taher S. ( Orcid Icon 0000-0003-2907-3353 )
dc.contributor.authorSaker, Samir H. ( Orcid Icon 0000-0003-2793-0972 )
dc.date.accessioned2021-05-28T18:59:36Z
dc.date.available2021-05-28T18:59:36Z
dc.date.issued2005-07-08
dc.identifier.citationElabbasy, E. M., Hassan, T. S., & Saker, S. H. (2005). Oscillation of second-order nonlinear differential equations with a damping term. Electronic Journal of Differential Equations, 2005(76), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13677
dc.description.abstract

This paper concerns the oscillation of solutions to the differential equation

(r(t)x'(t))' + p(t)x'(t) + q(t)g(x(t)) = 0,

where xg(x) > 0 for all x ≠ 0, r(t) > 0 for t ≥ t0 > 0. No sign conditions are imposed on p(t) and q(t). Our results solve the open problem posed by Rogovchenko [27], complement the results in Sun [29], and improve a number of existing oscillation criteria. Our main results are illustrated with examples.

dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOscillationen_US
dc.subjectSecond order nonlinear differential equationen_US
dc.subjectDamping termen_US
dc.titleOscillation of second-order nonlinear differential equations with a damping termen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record